# SDR V6NA2024040801

- Difficulty date: April 7, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N280L
- Make and model: Lear 60LEAR
- Aircraft serial: 280
- Aircraft time: 8,382 hours, 6,647 cycles
- Engine: Pwa PW305A
- Engine time: 11,185 hours, 7,557 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: E, D

## Discrepancy

DURING CLIMB OUT OF KFXE, R/H ENGINE OIL PRESSURE LIGHT ILLUMINATED AND OIL PRESSURE DROPPED TO ZERO. PILOT IMMEDIATELY SHUTDOWN ENGINE AND RETURNED TO HOMEBASE. AIRCRAFT RETURNED TO BASE LANDING 450 LBS OVER WEIGHT LIMITATIONS. POST FLIGHT INSPECTION REVEALED OIL STREAKS ON R/H ENGINE AND COWLING. TROUBLESHOOTING REVEALED CREW FROM PREVIOUS FLIGHT, AFTER SERVICING ENGINE OIL, DID NOT SECURE OIL CAP.
